| Model Number |
8900-0801-01 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated defibrillator was unable to detect the pads.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Additional Manufacturer Narrative
The electrode pads were returned to a zoll medical taiwan; the customer's report was duplicated and the electrode pads were not detected when plugged into a test device.A replacement set was sent to the customer.Analysis for reports of this type has not identified an increase in trend.